Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at May 18, 2011, 11:21 PM EDT for Adams County, Cumberland County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2011, 11:21 PM EDT (03:21 UTC)
- Expired
- May 19, 2011, 12:15 AM EDT
- In force
- 54 min
- Issued by
- NWS State College, PA
Counties Adams County, PA, Cumberland County, PA
The radar
The Sterling radar (KLWX), 112 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 3.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 978 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
736
WWUS81 KCTP 190321
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1121 PM EDT WED MAY 18 2011
PAZ063-064-190415-
ADAMS PA-CUMBERLAND PA-
1121 PM EDT WED MAY 18 2011
...STRONG THUNDERSTORMS WILL AFFECT WESTERN ADAMS AND WESTERN
CUMBERLAND COUNTIES THROUGH 1215 AM EDT...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF ADAMS AND
CUMBERLAND COUNTIES AT 1116 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING NORTH AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STRONG THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN OF UP TO ONE INCH WILL FALL
FROM THESE STRONG THUNDERSTORMS IN JUST A 30 MINUTE PERIOD...AND
WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE
RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL IMPACT GETTYSBURG...CASHTOWN...WALNUT BOTTOM AND
NEWVILLE BETWEEN 1125 PM AND 1215 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 204 AND 219...I-81 BETWEEN
MILE MARKERS 26 AND 43.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30...STATE ROAD 97.
LAT...LON 3980 7728 3994 7747 3997 7746 4003 7752
4020 7759 4025 7732 4011 7719 3973 7717
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at May 18, 10:29 PM EDT, 52 minutes earlier.
Area forecast discussion, May 18, 10:29 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1029 PM EDT WED MAY 18 2011 .SYNOPSIS... A DEEP UPPER-LEVEL TROUGH OVER THE CENTRAL APPALACHIANS WILL MOVE VERY SLOWLY NORTHWARD INTO THE UPPER OHIO VALLEY ON THURSDAY BEFORE SHIFTING EASTWARD OVER PENNSYLVANIA AND OUT TO SEA BY SATURDAY. MODERATING TEMPERATURES AND A PERIOD OF MAINLY DRY WEATHER APPEAR IN STORE FOR THE WEEKEND AS AN UPPER LEVEL RIDGE BUILDS EASTWARD FROM THE MIDWEST. ABOVE NORMAL TEMPERATURES ARE POSSIBLE BY EARLY NEXT WEEK. && .NEAR TERM /UNTIL 7 AM THURSDAY MORNING/... SLOW MOVING CELLS AGAIN POPPING UP IN THE SRN TIER AS YET ANOTHER SPOKE OF FORCING MOVES NORTHWARD INTO THE REGION. CONGESTION OF CELLS OVER THAT AREA MAY CREATE SOME MINOR FLOODING EARLY TONIGHT. BUT THE TREND IS FOR LESS COVERAGE ON THE WHOLE. HEAVIEST RAIN RIGHT NOW IS ALSO OVER AREAS THAT HAD LESS TONIGHT...BUT STILL REMAIN PRETTY WET. WILL CONTINUE TO GO WITH SCT WORDING FOR THE ENTIRE FOR THE REST OF THE NIGHT...SINCE SMALL ECHOES STILL POPPING UP HERE AND THERE. MESO MODELS SEEM TO BE HAVING LOTS OF TROUBLE WITH CURRENT SITUATION...MAINLY IN CONVECTIVE INTIATION. SO WITH LITTLE CONSENSUS IN TIMING/COVERAGE OR QPF...THE BROADBRUSH APPCH IS PROBABLY THE WAY TO GO. A MUGGY NIGHT AND AREAS OF FOG WILL PERSIST SINCE WINDS ARE LIGHT AND SE OR VARIABLE. && .SHORT TERM /7 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... THE STUBBORN CUTOFF LOW WILL MOVE ACRS CENTRAL PA ON THUR BEFORE SHIFTING TO THE NEW ENGLAND COAST BY THE END OF THE PERIOD. COOL AIR ALOFT WILL PROMOTE STEEP LAPSE RATES AND SCT TO NMRS DIURNALLY DRIVEN SHOWERS AND TSTMS. SFC RIDGE WILL BEGIN TO BUILD INTO THE AREA LATE FRI NGT WHICH SHOULD SPELL AN END TO THE PCPN FROM WEST TO EAST. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... SLOWLY DIGGING /AND SLIGHTLY RETROGRADING/ TROUGHING ACROSS CENTRAL CANADA WILL ESCORT THE ERN CLOSED LOW OUT TO SEA BY SAT. BUT CHANCE FOR SHOWERS/AFTERNOON TSTMS WILL PERSIST INTO FRI BEFORE AMPLIFIED UPPER RIDGE MOVES IN FOR LATE WEEKEND. SAT/SUN WILL BE NOTICABLY WARMER WITH HIGHS APPROACHING 80F AS A WARM FRONT DEVELOPS AND SLIPS THROUGH. BEHIND WARM FRONT...CHANCE FOR SCT CONVECTION WILL RETURN AND LINGER THROUGH MUCH OF THE WEEK AS TROUGH WEAKENS OVER THE GREAT LAKES AND WEAK BERMUDA HIGH SETS UP OVER W ATLANTIC. TEMPERATURES REMAIN AT OR SLIGHTLY ABOVE AVERAGE NEXT WEEK. && .AVIATION /03Z THURSDAY THROUGH MONDAY/... A NEARLY STATIONARY LOW PRESSURE SYSTEM OVER VA WILL KEEP A DEEP EAST TO SOUTHEAST FLOW OF MOIST AIR OFF THE WESTERN ATLANTIC... PRODUCING POOR FLYING CONDS ACROSS MOST OF CENTRAL PA TONIGHT AND THU AM. EXPECT MOST IF NOT ALL AREAS TO BE VFR BY AFT...BUT THERE WILL STILL BE A CHC OF A SHOWER OR STORM. MVFR AND EVEN IFR CONDITIONS COULD DEVELOP AGAIN THU NIGHT. FRIDAY LOOKS SIMILAR TO THU...BUT SHOWERS AND STORMS LESS LIKELY...MAINLY FAR EASTERN AREAS. EXPECT DECENT CONDITIONS FOR THE WEEKEND INTO MONDAY. STILL A CHC OF A SHOWER FAR WESTERN AREAS LATE SUNAY INTO MONDAY...BUT NOTHING WIDESPREAD AS THE CURRENT SITUATION IS. OUTLOOK... FRI...SCT SHOWER POSSIBLE. SAT...NO SIG WX EXPECTED. SUN-MON...MAINLY VFR...BUT SCT TSTMS MAINLY W HALF. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...DANGELO SHORT TERM...DEVOIR/STEINBUGL LONG TERM...RXR AVIATION...GARTNER/MARTIN/RXR
Hazardous weather outlook, May 18, 8:32 PM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 832 PM EDT WED MAY 18 2011 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-200045- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 832 PM EDT WED MAY 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056>059-063>066-200045- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 832 PM EDT WED MAY 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO POSSIBLE SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY AFTERNOON AND EVENING. HEAVY RAIN MAY ALSO OCCUR OUT OF THE THUNDERSTORMS. THE ALREADY WET GROUND MAY ALLOW ANY RAINFALL THURSDAY TO RUN OFF INTO THE STREAMS VERY QUICKLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DANGELO
In the hours before
Special weather statement, May 18, 6:32 PM EDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
632 PM EDT WED MAY 18 2011
PAZ028-049-050-052-056-057-182315-
DAUPHIN PA-JUNIATA PA-NORTHUMBERLAND PA-PERRY PA-SNYDER PA-UNION PA-
632 PM EDT WED MAY 18 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN JUNIATA...
NORTHEASTERN PERRY...NORTHERN DAUPHIN...SNYDER...SOUTHWESTERN
NORTHUMBERLAND AND UNION COUNTIES...
AT 624 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
FREMONT TO SKYLINE VIEW...MOVING NORTHWEST AT 20 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR BEAVERTOWN AROUND
640 PM...TROXELVILLE AROUND 650 PM...MIDDLEBURG AROUND 700 PM...
HARTLETON AROUND 710 PM AND PENNS CREEK AROUND 720 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 202 AND 206...I-81 NEAR MILE MARKER 71.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE
15...ROUTE 209...ROUTE 522...STATE ROAD 45.
LAT...LON 4032 7682 4086 7734 4102 7717 4111 7694
4040 7666
FORECASTER: RXRLocal storm report, May 18, 7:10 PM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
710 PM EDT WED MAY 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLASH FLOOD YORK 39.96N 76.73W
05/18/2011 YORK PA TRAINED SPOTTER
SPOTTER REPORTED TYLER RUN CREEK OUT OF BANKS IN
SOUTHERN YORK
0455 PM FLASH FLOOD MEYERSDALE 39.81N 79.03W
05/18/2011 SOMERSET PA 911 CALL CENTER
LOCALIZED FLOODING AND ROAD CLOSURES
&&
EVENT NUMBER CTP1100095 CTP1100096
MACHSpecial weather statement, May 18, 8:15 PM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 815 PM EDT WED MAY 18 2011 PAZ006-012-037-041-190115- NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-TIOGA PA- 815 PM EDT WED MAY 18 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLINTON... NORTHWESTERN LYCOMING...SOUTHEASTERN POTTER AND SOUTHWESTERN TIOGA COUNTIES... AT 813 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAMMAL...MOVING NORTHWEST AT 25 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR HYNER AROUND 830 PM...RENOVO AROUND 850 PM...SLATE RUN AROUND 900 PM...CEDAR RUN AROUND 910 PM AND OLE BULL STATE PARK AROUND 920 PM. THIS WILL IMPACT STATE ROAD 120. LAT...LON 4157 7803 4171 7753 4130 7730 4117 7757 FORECASTER: MARTIN
Special weather statement, May 18, 8:52 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 852 PM EDT WED MAY 18 2011 PAZ005-006-037-190145- MCKEAN PA-POTTER PA-TIOGA PA- 852 PM EDT WED MAY 18 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCKEAN...POTTER AND WESTERN TIOGA COUNTIES... AT 846 PM EDT...A STRONG THUNDERSTORM WAS NEAR OLE BULL STATE PARK... MOVING NORTHWEST AT 25 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CHERRY SPRINGS STATE PARK AROUND 900 PM...LYMAN RUN STATE PARK AROUND 910 PM...COUDERSPORT AROUND 920 PM...ULYSSES AROUND 930 PM AND GENESEE AROUND 950 PM. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD 446...STATE ROAD 449. LAT...LON 4156 7745 4149 7802 4200 7840 4201 7759 FORECASTER: MARTIN
Special weather statement, May 18, 10:33 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1033 PM EDT WED MAY 18 2011
PAZ036-064-190300-
ADAMS PA-FRANKLIN PA-
1033 PM EDT WED MAY 18 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN AND
WESTERN ADAMS COUNTIES...
AT 1030 PM EDT...A STRONG THUNDERSTORM WAS NEAR CARROLL
VALLEY...MOVING NORTH AT 15 MPH. WIND GUSTS TO 50 MPH AND PENNY SIZE
HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CASHTOWN
AROUND 1100 PM.
THIS WILL IMPACT ROUTE 30 FROM NEAR CALEDONIA STATE PARK TO WEST OF
SEVEN STARS.
LAT...LON 3992 7751 4002 7723 3972 7731 3971 7734
3972 7754
FORECASTER: DANGELOSpecial weather statement, May 18, 11:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1121 PM EDT WED MAY 18 2011
PAZ063-064-190415-
ADAMS PA-CUMBERLAND PA-
1121 PM EDT WED MAY 18 2011
...STRONG THUNDERSTORMS WILL AFFECT WESTERN ADAMS AND WESTERN
CUMBERLAND COUNTIES THROUGH 1215 AM EDT...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF ADAMS AND
CUMBERLAND COUNTIES AT 1116 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING NORTH AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STRONG THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN OF UP TO ONE INCH WILL FALL
FROM THESE STRONG THUNDERSTORMS IN JUST A 30 MINUTE PERIOD...AND
WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE
RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL IMPACT GETTYSBURG...CASHTOWN...WALNUT BOTTOM AND
NEWVILLE BETWEEN 1125 PM AND 1215 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 204 AND 219...I-81 BETWEEN
MILE MARKERS 26 AND 43.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30...STATE ROAD 97.
LAT...LON 3980 7728 3994 7747 3997 7746 4003 7752
4020 7759 4025 7732 4011 7719 3973 7717
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:15 PM EDT | Special Weather Statement | CTP | Clinton | 60 min |
| May 18, 8:52 PM EDT | Special Weather Statement | CTP | Potter | 53 min |
| May 18, 9:22 PM EDT | Flash Flood Warning | CTP | Lycoming | 83 min |
| May 18, 10:19 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin, Fulton, Huntingdon | 116 min |
| May 18, 10:33 PM EDT | Special Weather Statement | CTP | Adams | 27 min |
| May 18, 11:49 PM EDT | Areal Flood Advisory | CTP | Cumberland, Franklin, Huntingdon, Juniata, Mifflin, Perry | 116 min |
| May 19, 12:22 AM EDT | Special Weather Statement | CTP | Centre, Juniata, Mifflin | 53 min |
| May 19, 12:31 AM EDT | Areal Flood Advisory | CTP | Centre, Clinton, Mifflin, Snyder, Union | 119 min |
| May 19, 12:56 AM EDT | Special Weather Statement | CTP | Snyder | 64 min |
| May 19, 1:10 AM EDT | Special Weather Statement | CTP | Dauphin, Snyder | 65 min |
| May 19, 1:20 AM EDT | Special Weather Statement | CTP | Clinton | 55 min |
| May 19, 2:08 AM EDT | Special Weather Statement | CTP | Lancaster | 37 min |
| May 19, 2:29 AM EDT | Areal Flood Advisory | CTP | Adams, York | 2 hr |
| May 19, 3:24 AM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Juniata, Northumberland, Perry, Snyder and 1 more | 3 hr |
| May 19, 3:33 AM EDT | River Flood Warning | CTP | Clinton | 14 hr |
| May 19, 3:55 AM EDT | Flash Flood Warning | CTP | Dauphin | 3 hr |
| May 19, 5:56 AM EDT | Areal Flood Advisory | CTP | Lycoming, Montour, Northumberland, Union | 94 min |
| May 19, 11:41 AM EDT | Areal Flood Advisory | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Lancaster and 7 more | 3 hr |
| May 19, 1:27 PM EDT | Special Weather Statement | CTP | Lebanon | 33 min |
| May 19, 1:41 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lebanon, Northumberland, Schuylkill | 49 min |
| May 19, 2:00 PM EDT | Flash Flood Warning | CTP | Lycoming | 3 hr |
| May 19, 3:18 PM EDT | Special Weather Statement | CTP | Cumberland | 27 min |
| May 19, 4:22 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, York | 3 hr |
| May 19, 4:28 PM EDT | Special Weather Statement | CTP | Adams | 62 min |
| May 19, 4:46 PM EDT | Special Weather Statement | CTP | York | 59 min |
| May 19, 5:03 PM EDT | Special Weather Statement | CTP | McKean | 57 min |
| May 19, 6:13 PM EDT | Flash Flood Warning | CTP | McKean | 3 hr |
| May 19, 6:13 PM EDT | Special Weather Statement | CTP | Potter | 32 min |
| May 19, 6:47 PM EDT | Areal Flood Warning | CTP | Potter, Tioga | 3 hr |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.